# SDR ASOA201000869

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,402 hours, 13,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETED SHUTDOWN CHECK TO THE LINE NOTICED EMERGENCY LIGHTS ON WHITE STATUS MSG.  EMERGENCY LIGHTS SWITCH IS IN ARM POSITION.  R & R EMERGENCY LIGHT SWITCH AT F/A PANEL IAW AMM 20-41-00.  OPS CHECK GOOD NO FURTHER DEFECT NOTED.
